# SDR 29GA2022072000001

- Difficulty date: July 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Acqcor F22
- Aircraft serial: 0714
- Aircraft time: 35,964 hours, 35,571 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL: FLIGHT: 3967 AFW/AFW CAPTAIN SIDE NO LEFT BRAKE.  CORRECTIVE ACTION: LEAK CHECKED LOW PRESSURE LINES NO DEFECT FOUND.
